Eine Ungleichung für Vektorlängen

H. Hornich

Mathematische Zeitschrift (1942)

  • Volume: 48, page 268-274
  • ISSN: 0025-5874; 1432-1823

How to cite


Hornich, H.. "Eine Ungleichung für Vektorlängen." Mathematische Zeitschrift 48 (1942): 268-274. <http://eudml.org/doc/168991>.

author = {Hornich, H.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry},
pages = {268-274},
title = {Eine Ungleichung für Vektorlängen},
url = {http://eudml.org/doc/168991},
volume = {48},
year = {1942},

AU - Hornich, H.
TI - Eine Ungleichung für Vektorlängen
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 268
EP - 274
KW - Differential geometry
UR - http://eudml.org/doc/168991
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.